How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. Rick Your Own Question
Dr. Rick
Dr. Rick, Board Certified MD
Category: Eye
Satisfied Customers: 10768
Experience:  Ophthalmology since 1994 with Retina sub-specialty interest
48069651
Type Your Eye Question Here...
Dr. Rick is online now
A new question is answered every 9 seconds

I am having a reaction to 50 mg Indomethacin, red sun burned

Customer Question

I am having a reaction to 50 mg Indomethacin, red sun burned looking skin, slight blistering feeling, very swollen face, eyes, blurred vision, and approximately 6 pounds added since starting the med yesterday. I last took this at 8:00 this morning. I feel like the side affects are worsening, instead of wearing off. I am wondering how long it will take to leave my system.
Submitted: 3 years ago.
Category: Eye
Expert:  Dr. Rick replied 3 years ago.

Dr. Rick :

Hi. I'm online and happy to answer your question today.

Dr. Rick :

Your symptoms really constitute a severe allergic reaction.

Dr. Rick :

I also do not like the fact that they continue to get worse even though you only took one dose early today.

Dr. Rick :

You probably don't want to hear this....but I think the safest thing to do would be to grab a good book and have someone drive you to the ER for evaluation and treatment.

Dr. Rick :

Does this make sense to you?

Dr. Rick :

Are you available to chat?

Dr. Rick :

I guess you have stepped away from your computer.

Dr. Rick :

I hope this information was helpful for you. But I do work for tips so I want to make sure you are happy with me before rating me. If you have another question on this or a related issue feel free to fire away. You may also receive an email survey after our chat, if you don’t feel that I have earned a “10” rating in all areas, please let me know what I can do to meet your expectations.

Thanks in advance,

Dr. Rick MD FACS

Expert:  Dr. Rick replied 3 years ago.
Lisa,

Were you able to view my post? Please allow me to retype it here for you:


Dr. Rick : Hi. I'm online and happy to answer your question today.
Dr. Rick : Your symptoms really constitute a severe allergic reaction.
Dr. Rick : I also do not like the fact that they continue to get worse even though you only took one dose early today.
Dr. Rick : You probably don't want to hear this....but I think the safest thing to do would be to grab a good book and have someone drive you to the ER for evaluation and treatment.
Dr. Rick : Does this make sense to you?
Dr. Rick : Are you available to chat?
Dr. Rick : I guess you have stepped away from your computer.
Dr. Rick : I hope this information was helpful for you. But I do work for tips so I want to make sure you are happy with me before rating me. If you have another question on this or a related issue feel free to fire away. You may also receive an email survey after our chat, if you don’t feel that I have earned a “10” rating in all areas, please let me know what I can do to meet your expectations.

Thanks in advance,

Dr. Rick MD FACS
Expert:  Dr. Rick replied 3 years ago.
Lisa,

Why did you give me a poor rating?

This is nothing to fool around with or try to treat at home.


I am sorry to see that you have given me a poor rating for the assistance I have provided. Ratings do not apply to system malfunctions...only to the quality of the expert.

I would ask that you give me a chance to provide you with further data so that you have the information you need to address your issue.
I would appreciate a good or excellent rating and will work hard to obtain it if given the chance.
Thank you.

Even if you do not like my advice, I hope you follow it.

Good night and best of luck

Related Eye Questions